# SDR DALA14021593702

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 46,013 hours, 19,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT 27D.  MAINTENANCE REPLACED EMERGENCY PATH LIGHT HOLDER. OPS TEST OK.
